# SDR UALA2011070103266

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,196 hours, 13,043 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Defective
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  C HYD SYS MAINT MSG.  ELECT C1 PUMP PRESSURE IS 2690 PSI, C2 ELECT PUMP PRESSURE IS 2410 AND ADP PRESSURE IS 2990 PSI.  REPLACED CENTER HYD PRESS TRANSMITTER, NO HELP.  WITH CENTER WING HYD SHUTOFF VALVE OFF, ELEC HYD PRESSURES RETURNED TO ABOVE 2800 PSI.  TROUBLESHOT DOWN TO LEFT INBD AIL CENTER ACT, WITH LINE CAPPED.  PRESSURE WITHIN LIMITS.
